Yang, Xiaofan and Li, Chuandong and Liao, Xiaofeng and Evans, David J. and Megson, Graham M. (2006) Global exponential periodicity of a class of bidirectional associative memory networks with finite distributed delays. Applied Mathematics and Computation, 171 (1). pp. 108-121. ISSN 0096-3003
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.amc.2005.01.029
In this paper, we study the periodic oscillatory behavior of a class of bidirectional associative memory (BAM) networks with finite distributed delays. A set of criteria are proposed for determining global exponential periodicity of the proposed BAM networks, which assume neither differentiability nor monotonicity of the activation function of each neuron. In addition, our criteria are easily checkable.
|Research Community:||University of Westminster > Electronics and Computer Science, School of|
|Deposited On:||03 Feb 2009 14:54|
|Last Modified:||20 Oct 2009 14:44|
Repository Staff Only: item control page